# SDR SWAA2020031342431

- Difficulty date: February 27, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 53,747 hours, 28,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE BS 727 TO BS847 LBL23 WL156 HAS CORROSION AROUND NUT PLATE HOLES         EVALUATED CORROSION ON L/H FLOOR TO SIDEWALL SUPPORT, BS727-847, REMOVED .020" FROM ORIG. .040", FOUND TO BE OUT OF LIMITS IN IAW SRM 53-00-53-1A-2. REMOVED AND REPLACED, NEW L/H ACB FLOOR TO SIDEWALL SUPPORT, IAW SRM 51-40-02-0G-0, DWG 146A7500.
